Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 57, NWS Milwaukee, WI

July 19, 2012

NWS Milwaukee, WI issued this small craft advisory at Jul 19, 2012, 6:16 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2012, 6:16 PM CDT (23:16 UTC)
Expired
Jul 20, 2012, 3:28 PM CDT
In force
21 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WHUS73 KMKX 192316
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
616 PM CDT THU JUL 19 2012

...BRISK NORTHEAST WINDS INTO FRIDAY MORNING...

.THE COMBINATION OF HIGH PRESSURE NORTH OF THE GREAT LAKES AND LOW
PRESSURE PASSING BY TO THE SOUTH HAS BROUGHT SOMEWHAT BRISK NORTHEAST
WINDS TO THE NEARSHORE WATERS THIS EVENING. THESE CONDITIONS ARE
EXPECTED TO PERSIST THROUGH THE OVERNIGHT HOURS...DIMINISHING
TOWARD SUNRISE. WAVES WILL BE 3 TO 5 FEET...DIMINISHING TO 2 TO 4
FEET BY MID MORNING ON FRIDAY.

LMZ643>646-200730-
/O.NEW.KMKX.SC.Y.0057.120719T2316Z-120720T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
616 PM CDT THU JUL 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT FRIDAY. 

* WINDS: NORTHEAST 10 TO 20 KNOTS...A FEW GUSTS TO 25 KNOTS.

* WAVES: 3 TO 5 FEET...DIMINISHING TO 2 TO 4 FEET BY MID MORNING
  ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
4 follow-up statements
730 
WHUS73 KMKX 200200
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT THU JUL 19 2012

...BRISK NORTHEAST WINDS INTO FRIDAY MORNING...

.THE COMBINATION OF HIGH PRESSURE NORTH OF THE GREAT LAKES AND
LOW PRESSURE PASSING BY TO THE SOUTH WILL BRING SOMEWHAT BRISK
NORTHEAST WINDS TO THE NEARSHORE WATERS OVERNIGHT.  WAVES WILL BE
3 TO 6 FEET...DIMINISHING TO 3 TO 4 FEET BY MID MORNING ON
FRIDAY.

LMZ643>646-201000-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-120720T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
900 PM CDT THU JUL 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY. 

* WINDS: NORTHEAST 10 TO 20 KNOTS...A FEW GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET...DIMINISHING TO 3 TO 4 FEET BY MID MORNING 
  ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
601 
WHUS73 KMKX 200852
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 AM CDT FRI JUL 20 2012

...BRISK NORTHEAST WINDS INTO FRIDAY MORNING...

.THE COMBINATION OF HIGH PRESSURE OVER NORTHERNN WISCONSIN AND LOW
PRESSURE OVER SOUTHERN OHIO WILL BRING SOMEWHAT BRISK NORTHEAST
WINDS TO THE NEARSHORE WATERS TODAY. WAVS WILL DIMINISH THIS AFTERNOON.

LMZ643>646-201700-
/O.EXT.KMKX.SC.Y.0057.000000T0000Z-120720T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
352 AM CDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHEAST 10 TO 20 KNOTS...A FEW GUSTS TO 25 KNOTS.

* WAVES: 4 TO 6 FEET...DIMINISHING TO 3 TO 4 FEET BY MID
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

KAPELA
WWW.WEATHER.GOV/MKX
576 
WHUS73 KMKX 201435
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CDT FRI JUL 20 2012

...BRISK NORTHEAST WINDS WILL BE DIMINISHING...

.THE COMBINATION OF HIGH PRESSURE OVER THE NORTHEAST GREAT LAKES 
AND LOW PRESSURE OVER SOUTHERN OHIO WILL BRING SOMEWHAT BRISK
NORTHEAST WINDS TO THE NEARSHORE WATERS INTO EARLY AFTERNOON.
THE WAVES WILL DIMINISH LATER THIS AFTERNOON AND EVENING.

LMZ643-644-201545-
/O.CAN.KMKX.SC.Y.0057.000000T0000Z-120720T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
935 AM CDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

THE WINDS HAVE DIMINISHED BELOW SMALL RAFT CRITERIA...BUT WAVES
MAY STILL BE IN THE 2 TO 4 FOOT RANGE.

$$

LMZ645-646-202100-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-120720T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 AM CDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHEAST 10 TO 20 KNOTS...A FEW GUSTS TO 25 KNOTS.

* WAVES: 3 TO 5 FEET...DIMINISHING TO 2 TO 4 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
295 
WHUS73 KMKX 202028
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT FRI JUL 20 2012

...HIGH WAVES HAVE SUBSIDED SOUTH OF NORTH POINT LIGHTHOUSE...

.NORTHEAST WINDS HAVE CONTINUED TO WEAKEN THIS AFTERNOON.
RESULTING HIGH WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY
LEVELS. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

LMZ645-646-202130-
/O.CAN.KMKX.SC.Y.0057.000000T0000Z-120720T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 PM CDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTHEAST WINDS HAVE CONTINUED TO WEAKEN THIS AFTERNOON.
RESULTING HIGH WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY
LEVELS. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 3:44 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 19, 3:44 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...CORRECTED.
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CDT THU JUL 19 2012

.SHORT TERM...

TONIGHT AND FRIDAY-FORECAST CONFIDENCE MEDIUM-HIGH

DETERMINISTIC MODELS IN GOOD AGREEMENT IN THE VERY SHORT TERM. SFC
HIGH PRESSURE BUILDS IN AS LOW PRESSURE EXITS TO THE SOUTHERN HALF
OF THE OHIO RIVER VALLEY. THE 500 HPA RIDGE OVER CENTRAL U.S.
EXPANDS...BRINGING THE 588 DM LINE FROM NORTHEAST IOWA INTO FAR
EASTERN WISCONSIN. CURRENT PATTERN SHOULD ALLOW FOR QUIET WEATHER TO
PREVAIL...WHICH IS SUPPORTED BY MODELS NOT SHOWING ANY PRECIP FROM
MIDNIGHT TONIGHT TO MIDNIGHT FRIDAY.

FOR TONIGHT...MAIN CONCERN WAS SKY COVER. SLUG OF LOW-LEVEL MOISTURE
LOOKS TO NOT BE MOVING OUT AS QUICKLY AS ANTICIPATED. MODELS SHOW
COLUMNS WITH HIGH RH BELOW 700 HPA...WITH THE ECMWF THE QUICKEST IN
GETTING THE MOISTURE SLUG OUT OF THE CWA BY EARLY FRIDAY MORNING.
GIVEN THE SKY COVER AND WINDS NOT DIMINISHING SIGNIFICANTLY...TEMPS
SHOULDN\T DROP FAR. THIS IS IN SPITE OF AN AXIS OF COOLER 925 TEMPS
NOSING INTO THE CWA THIS PERIOD ALONG WITH CAA OCCURRING AT THE
LOWER LEVELS...825-700 HPA.

FOR THURSDAY...DRY CONDITIONS AND PARTLY CLOUDY SKIES EXPECTED. SAID
AXIS OF COOLER 925 TEMPS DO NOSE IN AT AROUND 20 TO 24 C...WHICH
SUGGESTS HIGHS IN THE LOW TO UPPER 80S. SHOULD HAVE GOOD INSOLATION
WITH ADEQUATE MIXING TO AT LEAST TO 925 HPA...EVEN MORE SO IN OUR
WESTERN HALF.

SATURDAY-FORECAST CONFIDENCE HIGH

GUIDANCE APPEARS TO TAKE REMNANTS OF FABIO...CURRENTLY MOVING FROM
CA INTO NV...AROUND THE PERIPHERY OF THE UPPER RIDGE ACROSS
MONTANA FRIDAY AND THE DAKOTAS FRIDAY NIGHT. THIS FEATURE THEN
TURNS SOUTHEAST IN THE NORTHWEST FLOW INTO WI SATURDAY.

THIS FEATURE FLATTENS THE NORTHEAST EDGE OF THE 597 DM 500 MB HIGH
ALONG KS/CO BORDER AND MAY HAVE ENOUGH 850-700 MB WARM ADVECTION
AND LIFT FOR THUNDERSTORMS. NOT A BIG DEAL...BUT TOUGH TO GO DRY.

SUNDAY-FORECAST CONFIDENCE MEDIUM

UPPER LOW CURRENTLY OFF NORTHERN CALIFORNIA IS EJECTED FRIDAY INTO
THE PACIFIC NORTHWEST AS A DEEPER KICKER MOVES TOWARD BRITISH
COLUMBIA COAST. THIS FEATURE THEN SLIDES ACROSS ALBERTA AND SASK
SATURDAY BEFORE TURNING SOUTHEAST ACROSS MANITOBA/MINNESOTA/
NORTHWEST ONTARIO ON SUNDAY.

MODELS ALL SHOW WARM ADVECTION AGAIN IN 850-700 MB LAYER WITH
SPOTTY THUNDERSTORMS IMPLIED. JUST LIKE SATURDAY...TOUGH TO GO DRY
IN NORTHWEST FLOW PATTERN BUT THIS IS MORE OF A PESKY THREAT THAN
ANY SIGNIFICANT RAINFALL POTENTIAL.

.LONG TERM...

MONDAY-FORECAST CONFIDENCE HIGH

UPPER HIGH OVER KANSAS STAYS IN PLACE AND RIDGING STARTS TO
BUILDING INTO NORTHERN PLAINS AND MIDWEST WITH ECMWF SHOWING
30-32C AT 925MB. LOOKS LIKE CLOSE TO 100 DEGREES AGAIN WITH A BIT
MORE HUMIDITY GIVEN RECENT 1-2 INCH RAINFALL. SO HEAT INDEX VALUES
SHOULD POP INTO 100-105 RANGE AND THIS LOOKS LIKE ANOTHER HEAT
ADVISORY SITUATION. FOR NOW WILL IGNORE THE BIG CONVECTIVE BLOB
THAT THE GFS DEVELOPS BUT CERTAINLY SOME SMALL CHANCES FOR STORMS.

TUESDAY-FORECAST CONFIDENCE MEDIUM

MODELS IN PRETTY GOOD AGREEMENT IN COLD ADVECTION AND FRONT
SLIPPING SOUTH...DROPPING TEMPERATURES A BIT AND PROBABLY KEEPING
HEAT INDEX VALUES BELOW 100.

WEDNESDAY AND THURSDAY-FORECAST CONFIDENCE MEDIUM

STRONG UPPER LOW MOVING INTO BRITISH COLUMBIA OVER THE WEEKEND
WILL EVENTUALLY PUSH ACROSS SOUTHERN CANADA BY MID TO LATE WEEK
AND BRING SIGNIFICANT HEIGHT FALLS TO THE GREAT LAKES. STRONG WIND
FIELDS AND WARM ADVECTION WOULD RESULT IN POTENTIAL FOR
SIGNIFICANT SEVERE WEATHER EPISODE AND SPC HAS ISSUED A RARE DAY
7/8 OUTLOOK...WHICH IS REASONABLE.  WILL ADD SEVERE THREAT TO THE HWO.

WEDNESDAY LOOKS WARM AGAIN WITH ECMWF AROUND +30C AGAIN AT 925 MB.
SO ANOTHER HEAT ADVISORY SITUATION LIKELY ON WEDNESDAY BUT THINGS
BECOME MORE UNCERTAIN ON THURSDAY AS ECMWF STAYS WARM WHILE GFS
HAS MUCH HIGHER AMPLITUDE TROUGH COMING THROUGH. HAVE DECENT
CHANCE POPS FOR THIS EVENT.

&&

.AVIATION/00Z TAFS/...

VIS SATELLITE SHOWS BKN-OVC SKIES WITH MVFR
CIGS OVER THE CWA. INITIAL THOUGHTS WERE THAT WITH MIXING DURING THE
DAY COINCIDING WITH EROSION FROM IOWA SPREADING NORTHEASTWARD WOULD
ALLOW FOR THE WESTERN HALF TO SEE VFR BUT TO NO AVAIL. UPSTREAM OBS
CONTINUE TO SHOW MVFR CONDITIONS. AS SUCH WITH MODELS KEEPING
MOISTURE IN AT THE LOWER-LEVELS...AS SEEN VIA BUFKIT SOUNDINGS...AND
BASED ON THE LATEST TRENDS...IT IS NOW EXPECTED THAT MVFR CONDITIONS
WILL PERSIST AT ALL TAF SITES THROUGH THE EVENING AND OVERNIGHT.

NOTE THERE IS A POSSIBILITY OF SOME IMPROVEMENT LATE OVERNIGHT. A
CLEARING UP NORTH IS MOVING STEADILY...BUT BASED ON THE
TIMING...WINDS OFF LAKE MICHIGAN OVERNIGHT...AND CURRENT
CONDITIONS...NOT EXPECTING IT TO PROVIDE RELIEF AT THE TAF SITES
UNTIL MID-TO-LATE OVERNIGHT. SHOULD SEE VFR CONDITIONS DEVELOP IN
THE MORNING AS THE SWATH OF MOISTURE PUSHES OUT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/FRIDAY AND AVIATION/MARINE...ET/COLLAR
FRIDAY NIGHT THROUGH THURSDAY...CRAVEN
Hazardous weather outlook, Jul 19, 4:00 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT THU JUL 19 2012

WIZ046-047-051-052-056>060-062>072-201000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
400 PM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE ARE SMALL CHANCES FOR THUNDERSTORMS SATURDAY THROUGH MONDAY
AS WEAK WAVES OF LOW PRESSURE MOVE ALONG IN A NORTHWEST FLOW
PATTERN.  SEVERE WEATHER IS UNLIKELY WITH THESE.

A MORE SIGNIFICANT SEVERE WEATHER EPISODE IS POSSIBLE IN THE GREAT
LAKES AREA WEDNESDAY OR THURSDAY AS STRONG LOW PRESSURE MOVES
ACROSS ONTARIO WITH AN ASSOCIATED COLD FRONT PUSHING THROUGH THE
UPPER MISSISSIPPI RIVER VALLEY. STRONG VERTICAL WIND SHEAR AND
PLENTY OF WARM HUMID AIR WOULD BE AVAILABLE TO FUEL THE STORMS.

TEMPERATURES AROUND 100 DEGREES ARE POSSIBLE MONDAY AND AGAIN
WEDNESDAY FOR THE AREA...AND HEAT INDEXES WOULD BE IN THE 100 TO
105 RANGE BOTH DAYS. THIS MAY LEAD TO ADDITIONAL HEAT ADVISORIES
FOR MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY OR THURSDAY.

LMZ643>646-201000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
400 PM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NORTHEAST WINDS WILL OCCASIONALLY GUST TO 20 KNOTS...WITH WAVES
APPROACHING SMALL CRAFT CRITERIA THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE ARE SMALL CHANCES FOR THUNDERSTORMS SATURDAY THROUGH MONDAY
AS WEAK WAVES OF LOW PRESSURE MOVE ALONG IN A NORTHWEST FLOW
PATTERN.  SEVERE WEATHER IS UNLIKELY WITH THESE.

A MORE SIGNIFICANT SEVERE WEATHER EPISODE IS POSSIBLE IN THE GREAT
LAKES AREA WEDNESDAY OR THURSDAY AS STRONG LOW PRESSURE MOVES
ACROSS ONTARIO WITH AN ASSOCIATED COLD FRONT PUSHING ACROSS LAKE MICHIGAN.
STRONG VERTICAL WIND SHEAR AND PLENTY OF WARM HUMID AIR WOULD BE
AVAILABLE TO FUEL THE STORMS.

WWW.WEATHER.GOV/MKX

CRAVEN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:19 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Racine, Rock, Walworth, Washington and 1 more56 min
Jul 18, 7:22 PM CDTSpecial Marine WarningMKX113 min
Jul 18, 11:43 PM CDTAreal Flood AdvisoryMKXDane3 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.